MathSciNet Relay Station
MathSciNet bibliographic data
MR228548 16.90
Yuan, Shuen On the theory of $p$-algebras and the Amitsur cohomology groups for inseparable field extensions. J. Algebra 5 1967 280–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement